# SDR AALA202104219013

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 57,695 hours, 23,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG17247
- Condition: Inoperative
- Location: L2 Door
- Part time: 23,748 hours, 9,747 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MCM CARD 25-94-10 DOOR EMERGENCY ESCAPE SLIDE REQUIRED. REMOVED AND REPLACED L2 DOOR EMERGENCY ESCAPE SLIDE PER MCM CARD 25-94-10.
